# SDR UALA2011020800674

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 46,265 hours, 18,262 cycles
- Engine: Iae V2522A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link
- Condition: Faulty
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WILL NOT OPEN-CLOSE.   REPLACED LINK THAT HOOKS TO HINGE ASSY ARM.  AT LOWER POINT.  OPS DOOR LATCHING OPERATION AND OPS NORMAL.
